• Elinwill's Avatar

    Elinwill asked a questionColorectal (Colon) Cancer

    Blood marker

  • Elinwill's Avatar

    Elinwill wrote on Peroll's wall

    Hi Peroll, thanks for the message. Bill 's sore feet are the result of the chemo. I have found a drug on this site that we can ask the oncologist about on our next visit. Great site wish I'd found it sooner!

  • Elinwill's Avatar

    Elinwill started following

    User: Jennt28

  • Elinwill's Avatar

    Elinwill started following

    User: abrub

  • Elinwill's Avatar

    Elinwill shared an experience

    Drug or Chemo Therapy (Chemotherapy): Having trouble walking for any distance

    1 Comment
    • myb's Avatar
      myb

      I used to walk 3 houses on either side of my house in the beginning as never knew how much I could do and just in case needed the bathroom. I eventually added more repetitions and improved in speed. Plus most of it was shaded so didn't matter when I walked to avoid the sun. Getting out is the best thing you can do.

      over 4 years ago
  • Elinwill's Avatar

    Elinwill shared an experience

    Side Effects (Other): Responding well to chemo, but have very sensitive and painful feet

    1 Comment
    • myb's Avatar
      myb

      What does your oncologist say about this? When I was having cramping in my feet and hands, I started taking alpha lipoic acid which helped.

      over 4 years ago